Join the 9 million people who found a smarter way to get Expert help
Recent Nimodipine questions
I was recently in the hospital for stroke/tia.
stroke/tia I was recently in the hospital for stroke/tia. no cause was identified and all tests were normal so discharge dx was officially tia but due to continuing weakness in my right arm I was told it was clinically a stroke?I was put on plavix and asprin. I am fairly young at 37, I smoke, have mildly high cholesterol so was started on crestor as well. I do have some family history with my dad having a tia at 38. my mother had a dvt while pregnant and my daughter had a dvt soon after starting birth control. I have never had issues with that though.I have some history: endocarditis, spinal epidural abscess, post strep glomerulonephritis, epilepsy-last seizure 10 yrs ago, hypothyroid, bradycardia-only symptomatic below 45, GERDabout 10 days prior I had fainted due to dehydration after having been ill with mycoplasma tracheobronchitis for nearly a month. they said one of my tests said I may have a blood clot so they checked my lungs but all was well so I was rehydrated and sent home feeling fine.I am having some trouble understanding how all of this happened and don't know what I should do if symptoms come up again. Obviously if they are continuous I would call 911 but what if they come and go quickly? it has happened already once but was very brief. My understanding is that the only reason you need to go to the hospital with temporary symptoms is so they can find a cause and treat it to prevent a stroke, but I have been tested to kingdom come already. I could really use some advice on this.the temporary symptoms I had were not identical to the previous ones btw. just similar.my husband wants me to get a medic alert but I have never been sure what is important to be on it...can you help me with that too?
Im a 65 year old female with mild hypertension..have been
I'm a 65 year old female with mild hypertension..have been on Dynacirc CR 5 mg 1xdaily and Clonidine .1 mg 3x daily for about 5 years....have recently found that the Dynacirc is not available and GSK is not sure when it will be back. My doctor prescribed Amlodipine Besylate 10 mg daily as a substitute which, after taking 10 days, caused my feet and legs to swell massively. I went back to my Dynacirc (have only 11 tabs left). I don't have a lot of confidence in my doctors prescribing abilities and am searching for advice as to the availability of a drug that is very similar to the Dynacirc CR that I can use...can you help??? Many thanks!!
occipital..back..terrible headaches that I passed off as migraines
My wife has been diagnosed with greater occipital nueralgia and has exhausted all known treatments. Her Dr wanted to implant a stimulator, but the insurance co has denied that. I recall back in '99 whe I had these terrible headaches that I passed off as migraines. I had the same type of headache as her nueralgia, starting in the eyeball and travels back to the back of the head. I have had them on left and right sometimes both sides and in which case very painful. I know how she is suffering. Now back in '99, I was diagosed with high bp. High meaning 230/xx. I am now on bp controlling meds and my headaches have disappeared. Including those such as my wife has. Is the there connection to my bp meds that could possibly aide her? She has a much lower hi bp 140/xx and is under a differents sets of meds. Would it be worthwhile to mention to her dr? Is there any other option to help resolve this condition??
Medical Physician and Surgeon
I have a question about my hormone levels. I am 40 years old
I have a question about my hormone levels. I am 40 years old and trying to conceive my 5th child. I had my hormone levels checked on day 3 of my cycle.The FSH was 7.8 IU/L (range for follicular phase 3.5 to 12.5).The LH was 5.2 IU/L (range for follicular phase 2.4 to 12.6).Do these numbers look okay? I know they are in range but I read that you ideally want the FSH at 6 or below (though 9 or below is okay).Also, my TSH is 2.14 even though I am on 25mcg thyroxine. Should I up my dose to reduce the TSH to below 2?Thank you.
Enlarged Lymph Nodes. I would like to seek 2nd opinion on my
Enlarged Lymph Nodes. I would like to seek 2nd opinion on my enlarged lymph nodes of right axillary without pain. Discovered axillary mass in July. I went to doctor and did ultrasound in Aug. The US report said two oval enlarged lymph nodes at right axillary. The largest size is 1.89cm x 1.3cm...Both oval enlarged lymph nodes with preserved fatty hila, thickened cortex and slight increase in blood flow. Recommended mammogram & FNA for further evaluationJA: In general, how has your health been lately?Customer: good healthJA: Anything else in your medical history you think the doctor should know?Customer: no, I did US for my right axillary mass and breast.....and my doctor said the breast is fine. While for those right axillary mass, the US report was sent to you here just before
I was at work and on my period. I went to change my pad and
I was at work and on my period. I went to change my pad and threw it away in the sanitary bin. My period was a very heavy flow. I decided to insert a tampon too. I didn't wash my hands before putting in the tampon after putting my pad in the bin. (Looking back that was a mistake I was on break and rushing/not thinking.) Do you think if I accidentally/ possibly touched another person's used pad or tampon applicator in the bin, then my vagina, could I have herpes or hiv. I know this is so stupid. Could I have got it on my hands then spread it to myself?
I have read the questions of the prior 37 yr old female. IView more medical questions
I have read the questions of the prior 37 yr old female. I am 62 with IBS, Fibro, & earlier this year tested positive for C-dif. I had much pain with diarrhea up to 11-15 times a day. My Dr. Put me on Floxin to kill toxin. I was allergic to it, so only took it for 3 days. Symptoms became better until 2 wks ago. Symtems r worse now with headache, dizziness, nauseous, loose stools, painful cramps & bloating after I eat. My stomach bubbles, growls like a monster. Drains all my energy. I had Vancomycin from first test results so started for 3 days still having problems. A stool sample was sent to hospital again for c-dif. It came back negative. I certainly feel like it's back with a vengeance. I had emergency office visit with my Dr.today who said I have IBS, now and stop taking antibiotics he prescribed for me three months ago & gave me something for bloat. He says IBS has same symptoms as d-dif. Is this correct? Could the second c-dif test b negative because I had been on Vanco 1.25, 3 times aday for 4 days. Is it good to stop now? Should I get another sample tested in a few weeks? I also thought I should have another colon test done for cancer as I have had polyps in the past. It has been 3 yrs since my last. He thought I should wait 2 more yrs. In which I would b 66 yrs old. I also have some red blood in my stool, approx. 3 times a week. Thank you, D.C.
Full Time Neurologist
Neurologist MD (USA Board Certified